# SDR USAA2010052491006

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 58,179 hours, 39,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - CRACKED EXTERNAL FUSELAGE SKIN, BS 727F + 2 INCHES,  S22R.  REPAIRED EXTERNAL FUSELAGE SKIN, BS 727F + 2 INCHES, S22R IAW B737 SRM 53-00-01 REPAIR 31.
